Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning connected and regular point sets


Author: G. T. Whyburn
Journal: Bull. Amer. Math. Soc. 33 (1927), 685-689
DOI: https://doi.org/10.1090/S0002-9904-1927-04454-8
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 3 (1927), 305--308
This work is cited by: Bull. Amer. Math. Soc., Volume 34, Number 5 (1928), 649--655
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 427--433
MathSciNet review: 1561448
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04454-8